Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    What do you need to know side effects and prevention before stopping Birth Control Pills
    avatar
    An_193543 posted:
    How do you prepare to stop taking birth control pills been taking for 15 years, Not about pregnacy - got that covered but about side effects and preventing them - Do you take the last pill and never start the new pack. Step by step sucessful ways to prevent issues with coming off of the pill specifically Trivora
    Reply
     
    avatar
    FCL responded:
    You're right, you stop at the end of a pack. There really isn't anything else you can do. When I stopped the pills I had absolutely no side effects whatsoever. I didn't feel any differently at all... and that was after 20 years...
     
    avatar
    An_193544 replied to FCL's response:
    FCL - thank you so much - i have read and heard so many things and have been pretty afraid that you are on a rollcoster afterwards.

    ~did yoiu need like a like cream hormone or anything. how long before you felt good or normal?

    ~did you loose weight?

    ~did you have painful periods before birthcontrol and did they come back? I can't tolerate anti inflamatories anymore specifically Anaprox DS.
     
    avatar
    FCL replied to An_193544's response:
    What would you need a cream hormone for? Youir body still produces its own...

    I felt good all the time -when I was on the pill and when I stopped it.

    I never gained weight when on the pill and stopping it didn't make me lose.

    The only time I had painful periods was when I had fibroid problems... not before the pill.
     
    avatar
    FCL responded:
    About what you read ... The trouble is that people only ever write when they have something wrong, something to complain about. They never write when things are going well ... Unfortunately, this makes it seem as if awful things happen to everybody whereas they may only happen in very exceptional circumstances ... it's impossible to know.

    :)
     
    avatar
    razzy11 replied to FCL's response:
    thank you so much ! my last pill was tuesday - wish me luck-
     
    avatar
    FCL replied to razzy11's response:
    All the best :)
     
    avatar
    An_193545 replied to FCL's response:
    I'll check in periodically...Thanks so much for your feedback and advice
     
    avatar
    An_193546 replied to An_193545's response:
    a week a 2 days and doing well so far. don't feel as intense and on the edge as i did on bc's. so far doing well !
     
    avatar
    NewGirl2010 responded:
    For me, no difference that I could identify except you may notice discharge around the time of ovulation. because you will, in fact, be ovulating now. Just a reminder (I know you didn't ask) you can get pregnant the very first week after going off the pill (right after your placebo week finishes up).
     
    avatar
    An_193547 replied to NewGirl2010's response:
    so i am about 3 weeks out last pill was 3/30 - i feel the best i have in a long time i mean couple of years ! much more calm and just back to feeling like myself. no side effects at all

    - only thing i am worried about is my terrible painful periods from 15 years ago coming back. i am scared to dealth about that - but i am older now and you just never know what 15 years may do

    - oh i did feel ovulation in my right ovary that i haven't felt in a long time - no big deal at all .
     
    avatar
    FCL replied to An_193547's response:
    I amvery tempted to say "I told you so" - lol. Don't worry too much about your periods in advance because a lot of progress has been made in the world of pain killers.

    I'm really glad you feel so good. :)
     
    avatar
    An_193548 replied to FCL's response:
    Please do take credit ! I appreciate so much that you helped me feel confident in my decision and results. I am so glad !

    Yes I can't taked Anaprox DS anymore (NSAIDS) aka rx Aleve. Cause stomach problems when taking them. I see my gyn this week to discuss my options for pain. My general doctor says there is alot of options as well - Thank you again for your support and knowledge.

    I feel better than i have in a couple of years !!! It's a marked difference being off BC;s at 41. Thank so much !
     
    avatar
    An_193549 replied to An_193548's response:
    Wonder when my period will come????


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.